# SDR DXTA2025031702678

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 4,379 hours, 2,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2503
- Part serial: 44575
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS DO NOT ILLUMINATE IN THE ARM POSITION. CORRECTIVE ACTION; REPLACED THE EMERGENCY LIGHT BATTERY PACK ASSEMBLY BATTERY !AW SILÂ·CBS28+2024-001. OPS CHECK GOOD.
